MathSciNet Relay Station
MathSciNet bibliographic data
MR1974154 35Q53 (35B40 35C20 35G25)
Lai, Shaoyong; Wu, Yonghong The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation. Discrete Contin. Dyn. Syst. Ser. B 3 (2003), no. 3, 401–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement